UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
A multigrid method for linear systems arising from time-dependent two-dimensional space-fractional diffusion equations Journal article
Journal of Computational Physics, 2017,Volume: 336,Page: 69-86
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:26 TC[Scopus]:27 | Submit date:2019/05/27
Banded-splitting Smoother  Fractional Diffusion Equation  Multigrid Method  Non-rectangular Domain